MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. URETERO1 REVERSE DEFLECTION DISPOSABLE URETEROSCOPE

UNITED STATES ENDOSCOPY GROUP, INC. URETERO1 REVERSE DEFLECTION DISPOSABLE URETEROSCOPE
Model Number URORD101
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The scope is being returned to the supplier for evaluation.Investigation of this event is currently in process.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that during a procedure there was intermittent video interference to their uretero1 reverse deflection disposable ureteroscope.There was a delay in the procedure to switch to a different scope.The procedure was completed successfully.
 
Additional Manufacturer Narrative
The ureteroscope was returned to the supplier for evaluation, however, the exact cause of the reported event could not be determined.No issues with the function or operation of the ureteroscope were noted.The customer was provided with in-service training on the use and operation of the ureteroscope prior to the reported event.No additional issues have been reported.

Brand Name
URETERO1 REVERSE DEFLECTION DISPOSABLE URETEROSCOPE
Common Device Name
DISPOSABLE URETEROSCOPE
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key18918441
Report Number1528319-2024-00018
Device Sequence Number7683110
Product Code FGB
UDI-Device Identifier00724995209179
UDI-Public00724995209179
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURORD101
Device Catalogue NumberURORD101
Device Lot NumberBSLC1935
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/15/2024
Supplement Report FDA Received Date07/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown